# SDR ENHAN9728M

- Difficulty date: August 20, 2020
- Submitted: August 21, 2020
- Operation: General aviation
- Aircraft: N9728M
- Make and model: Cessna 207A
- Aircraft serial: 20700721
- Aircraft time: 29,864 hours
- Engine: Cont IO520F
- Engine time: 904 hours
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Worn
- Location: Nose Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 1421 I WAS CLEARED TO TAKE OFF ON 1LAT GOLF.  DURING THE TAKE OFF ROLL, THE NOSE DOOR CAME OPEN.  I ABORTED THE TAKE OFF AND REQUESTED CLEARANCE TO TAXI BACK TO BASE.  TOWER CLEARED ME TO TAXI ON ALPHA CHARLIE TO PARK.  THEN TOWER ASKED WHY I ABORTED AND I STATED THAT A LATCH FAILED ON THE NOSE COMPARTMENT.  AFTER PARKING I CONTACTED MAINTENANCE CONTROL AND WROTE UP THE DISCREPANCY IN THE FLIGHT LOG.  IN TALKING WITH THE LOCAL MECHANICS THEY DEMONSTRATED THAT THE LATCH INDEED FAILED.  9728M IS PARKED FOR THE DAY.
